m+Medelevator.RU
← Поиск публикаций
Case reports in dermatology · 2025

Nicolau Syndrome following Benzathine Benzylpenicillin Injection in a Patient with Syphilis and Type 2 Diabetes: A Case Report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Cheng Yuyan, Mao Yiwen, Wang Jingwen, Du Xin

Аннотация

INTRODUCTION: Nicolau syndrome (NS) is a rare complication following intramuscular (IM), intra-articular, or subcutaneous injections, marked by severe localized pain, skin discoloration, and tissue necrosis. Treatments focus on halting causative agents, pain control, and preventing secondary infections. Here we describe a case of NS due to the use of penicillin G benzathine for syphilis.

CASE PRESENTATION: A 39-year-old male presented with a painful rash on his left buttock 3 min after IM injection of penicillin G benzathine for the treatment of syphilis. The patient, with a history of type 2 diabetes, experienced significant complications including rhabdomyolysis and liver dysfunction. After the treatment of corticosteroids, anticoagulation, fluid resuscitation, and alkalinizing the urine, the patient recovered well.

CONCLUSION: NS may result from accidental arterial injection (causing vascular occlusion) or hypersensitivity reactions to medications. We reported the clinical course of a case of NS and highlight the need for proper injection technique, early intervention, and multidisciplinary care to manage NS and its complications.